Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xmrmckenziex

is retin - a supposed to make you oily/greasy?

Recommended Posts

I just started Tretinoin 0.025% a week ago.

I havent had any peeling, or hell any discomfort or dry skin at all.

First couple of days i used too much of it on my face but I'm back to using a pea sized amount.

Just used a gentle cleanser and a cleraphil moisterizer, and the medication makes me OILY/GREASY as hell. I really dont feel anything at all (peeling, epidermis thinning)

I've broken out a little but its not a big deal in contrast to how bad my face looks due to the shine of it.

Is this normal or is my medication too low a concentration, or am i just not reacting to it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×